# SDR SWAA2023040312194

- Difficulty date: March 3, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N556WN
- Make and model: Boeing 737-7BD
- Aircraft serial: 33936
- Aircraft time: 37,398 hours, 21,958 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE AREA OF CORROSION ON FWD CARGO BAY FLOOR TO SIDEWALL SUPPORT AT LBL 24 BS 440+6-BS 480+2.<[01] PARTIAL STEPS 1 AND 2.;[02] PARTIAL STEPS 1 AND 2; OUT OF LIMITS;[03] THIS CARD WILL BE ACCOMPLISHED WITH THE CUSTOMER CARD # TTG8Q00J8PHS;[04] VERIFIED CORRECTIVE ACTION STEP 3. VERIFIED MEASUREMENT TABLE AND TASK CARD COMPLETE.
